Alert archive / Virginia / Flash Flood Warnings in 2016

Flash Flood Warning 23, NWS Baltimore/Washington

June 21, 20165 counties in Virginia

NWS Baltimore/Washington issued this flash flood warning at Jun 21, 2016, 5:32 PM EDT for 5 counties in Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2016, 5:32 PM EDT (21:32 UTC)
Expired
Jun 21, 2016, 8:30 PM EDT
In force
3 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
None

Counties City of Fairfax, VA, Fairfax County, VA, Fauquier County, VA, Loudoun County, VA, Prince William County, VA

The radar

The Sterling radar (KLWX), 0 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 8:06 PM EDTFLASH FLOOD1 Sw Wolf Trap, VATWO FEET OF WATER FLOWING OVER BRIDGE ON HUNTER MILL ROAD NEAR HUNTER STATION ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 154 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.5 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2016-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2016-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
719 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1478 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

973 
WGUS51 KLWX 212132
FFWLWX
VAC059-061-107-153-600-220030-
/O.NEW.KLWX.FF.W.0023.160621T2132Z-160622T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
532 PM EDT TUE JUN 21 2016

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN FAIRFAX COUNTY IN NORTHERN VIRGINIA...
  NORTHERN PRINCE WILLIAM COUNTY IN NORTHERN VIRGINIA...
  SOUTHERN LOUDOUN COUNTY IN NORTHERN VIRGINIA...
  THE WESTERN CITY OF FAIRFAX IN NORTHERN VIRGINIA...
  NORTH CENTRAL FAUQUIER COUNTY IN NORTHERN VIRGINIA...

* UNTIL 830 PM EDT

* AT 532 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE AREA. FLASH FLOODING IS EXPECTED TO BEGIN
  SHORTLY.

* SOME LOCATIONS THAT ARE EXPECTED TO EXPERIENCE FLOODING INCLUDE...
  CENTREVILLE...RESTON...LEESBURG...SOUTH RIDING...HERNDON...
  FAIRFAX...VIENNA...BROADLANDS...LOWES ISLAND...BRAMBLETON...
  DULLES INTERNATIONAL AIRPORT...ASHBURN...OAKTON...STERLING...
  CHANTILLY...TYSONS CORNER...WOLF TRAP...GREAT FALLS...
  COUNTRYSIDE AND PURCELLVILLE.

LAT...LON 3896 7722 3877 7736 3901 7787 3918 7774

$$

JE
2 follow-up statements
098 
WGUS71 KLWX 212301
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
701 PM EDT TUE JUN 21 2016

VAC061-153-212311-
/O.CAN.KLWX.FF.W.0023.000000T0000Z-160622T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PRINCE WILLIAM VA-FAUQUIER VA-
701 PM EDT TUE JUN 21 2016

...THE FLASH FLOOD WARNING FOR NORTHERN PRINCE WILLIAM AND NORTH
CENTRAL FAUQUIER COUNTIES IS CANCELLED...

LAT...LON 3896 7722 3887 7729 3906 7780 3918 7774

$$

VAC059-107-600-220030-
/O.CON.KLWX.FF.W.0023.000000T0000Z-160622T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAIRFAX VA-LOUDOUN VA-CITY OF FAIRFAX VA-
701 PM EDT TUE JUN 21 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
NORTHWESTERN FAIRFAX...AND CENTRAL LOUDOUN COUNTIES AND THE
NORTHEASTERN CITY OF FAIRFAX...

AT 701 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE AREA.   FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RESTON...LEESBURG...HERNDON...VIENNA...BROADLANDS...LOWES ISLAND...
BRAMBLETON...DULLES INTERNATIONAL
AIRPORT...ASHBURN...OAKTON...STERLING...
TYSONS CORNER...WOLF TRAP...GREAT
FALLS...COUNTRYSIDE...PURCELLVILLE...
ROUND HILL...ARCOLA...OATLANDS AND BELMONT.

LAT...LON 3896 7722 3887 7729 3906 7780 3918 7774

$$

JE
409 
WGUS71 KLWX 220019
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
819 PM EDT TUE JUN 21 2016

VAC059-107-600-220029-
/O.CAN.KLWX.FF.W.0023.000000T0000Z-160622T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAIRFAX VA-LOUDOUN VA-CITY OF FAIRFAX VA-
819 PM EDT TUE JUN 21 2016

...THE FLASH FLOOD WARNING FOR NORTHWESTERN FAIRFAX...AND CENTRAL
LOUDOUN COUNTIES AND THE NORTHEASTERN CITY OF FAIRFAX IS CANCELLED...

FLOOD WATERS HAVE RECEDED AND NO LONGER POSE A THREAT TO LIFE OR
PROPERTY. BE ALERT FOR REMAINING STANDING WATER AND CONTINUE TO
FOLLOW ROAD CLOSURES.

LAT...LON 3896 7722 3887 7729 3906 7780 3918 7774

$$

JE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 3:08 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 21, 3:08 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
308 PM EDT TUE JUN 21 2016

.SYNOPSIS...
A cold front will cross the region this evening. High pressure
will briefly build in from Canada on Wednesday. A warm front will
lift north across the region Wednesday night. Another cold front
will cross the region later Thursday and Thursday night. High
pressure will build back across the area for the weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Very active afternoon with plenty of showers and thunderstorms.
Severe Thunderstorm Watch is in effect until 9PM but will probably
be able to start shaving off portions of it as it becomes more
clear where the first line has stabilized the atmosphere.

Patchy fog possible overnight. Otherwise...high pressure from
Canada will usher in drier air for the region on Wednesday.
Temperatures will drop a bit but northwesterly downslope flow
likely to prevent a big drop.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
Front that moves through as a cold front tonight will push back
north as a warm front on Wednesday night with rain and perhaps
embedded thunder moving back across the region. Very warm and
humid air mass moves in behind warm front for Thursday and we will
have another potential round of severe weather later Thursday into
Thursday evening. As front drops back south on Thursday night the
showers and thunderstorms will move southeast away from the area.

An upper trough of low pressure will swing across the region
Friday. There is a chance for a lingering shower or thunderstorm,
mainly across the west and south.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
High pressure will build into the region Friday night through
Sunday. Drier and cooler air will follow throughout the weekend.

This same area of high pressure will move offshore and closer
to southern New England Sunday night and Monday. A warm and more
humid return flow will evolve Sunday night through Tuesday. This
will help in fueling showers and thunderstorms each period. A few
thunderstorms could contain gusty winds.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Brief IFR with severe thunderstorms across the region at present.
Hail and damaging winds main threat. This threat will rapidly
diminish this evening as cold front sinks south with VFR later
tonight thru Wednesday. Front moves back in as a warm front with
more rain later Wednesday night into early Thursday. Another round
of severe weather possible later Thursday into Thursday night.

Ifr conditions possible near CHO with any showers or
thunderstorms Friday. Vfr conditions all terminals Friday night.
Winds northeast around 5 knots Friday becoming southeast around 5
knots Friday night.

&&

.MARINE...
Marginal SCA continues at present. Also have damaging
thunderstorms with wind and hail moving across the waters thru
early this evening. Conditions improve later tonight and continue
dry thru Wednesday, though winds may be near SCA limits on
Wednesday. Warm front moves in with more rain later Wednesday
night then SCA looking likely ahead of next cold front on Thursday
into Thursday night, along with another round of t-storms.

No marine hazards expected Friday and Friday night.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for
     ANZ530>543.

&&

SYNOPSIS...RCM
NEAR TERM...RCM
SHORT TERM...RCM
LONG TERM...KLW
AVIATION...RCM/KLW
MARINE...RCM/KLW
Hazardous weather outlook, Jun 21, 1:15 PM EDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
115 PM EDT TUE JUN 21 2016

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-221715-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
115 PM EDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL
WILL BE POSSIBLE THIS AFTERNOON AND EVENING IN NORTHERN
VIRGINIA...THE WASHINGTON DC METRO AREA...AND MARYLAND. THIS
INCLUDES THE TIDAL POTOMAC AND CENTRAL CHESAPEAKE BAY. A SEVERE
THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE OF SEVERE THUNDERSTORMS THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-221715-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE-
HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-
EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
115 PM EDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL
WILL BE POSSIBLE THIS AFTERNOON AND EVENING IN EASTERN WEST
VIRGINIA...NORTHERN AND CENTRAL VIRGINIA...AND NORTHERN...CENTRAL
AND WESTERN MARYLAND. A SEVERE THUNDERSTORM WATCH IS IN EFFECT
UNTIL 9 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE OF SEVERE THUNDERSTORMS THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

In the hours before

Local storm report, Jun 21, 4:12 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
412 PM EDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             1 ENE NORTHWOOD         38.66N  76.89W
06/21/2016  M1.75 INCH       CHARLES            MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX1604181

MSE
Local storm report, Jun 21, 4:18 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
418 PM EDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             1 S RIPLEY              38.53N  77.08W
06/21/2016  M1.75 INCH       CHARLES            MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX1604182

MSE
Local storm report, Jun 21, 4:29 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
429 PM EDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     TSTM WND DMG     3 NW CENTREVILLE        38.88N  77.48W
06/21/2016                   FAIRFAX            VA   EMERGENCY MNGR

            BRADDOCK ROAD AT TRE TOWERS COURT CLOSED FOR A DOWNED
            TREE

&&

EVENT NUMBER LWX1604183

HTS
Local storm report, Jun 21, 4:31 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
431 PM EDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND DMG     2 WSW BROKEN HILL       38.74N  77.75W
06/21/2016                   FAUQUIER           VA   TRAINED SPOTTER

            TREES DOWN AT WATSON ROAD AND MANBAR LANE

&&

EVENT NUMBER LWX1604184

MSE
Local storm report, Jun 21, 4:35 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
435 PM EDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     1 WNW ELKRIDGE          39.21N  76.77W
06/21/2016                   HOWARD             MD   TRAINED SPOTTER

            MULTIPLE TREES DOWN NEAR THE FAIRGROUNDS

&&

EVENT NUMBER LWX1604185

MSE
Local storm report, Jun 21, 5:32 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
532 PM EDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             4 NW CLARKSBURG         39.28N  77.32W
06/21/2016  E1.00 INCH       MONTGOMERY         MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX1604186

LEE

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 12:50 PM EDTSevere Thunderstorm WarningLWXFrederick40 min
Jun 21, 1:11 PM EDTSpecial Marine WarningLWX2 hr
Jun 21, 1:12 PM EDTSevere Thunderstorm WarningLWXFairfax, Fauquier, Loudoun, Prince William48 min
Jun 21, 1:23 PM EDTSevere Thunderstorm WarningLWXFrederick52 min
Jun 21, 1:51 PM EDTSevere Thunderstorm WarningLWXLoudoun39 min
Jun 21, 2:02 PM EDTSevere Thunderstorm WarningLWXMadison, Page, Shenandoah, Warren43 min
Jun 21, 2:05 PM EDTSevere Thunderstorm WarningLWXClarke, Fauquier, Frederick, Loudoun, City of Winchester20 min
Jun 21, 2:16 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Augusta, Greene, Rockingham, City of Harrisonburg44 min
Jun 21, 2:20 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, City of Alexandria, City of Falls Church36 min
Jun 21, 2:24 PM EDTSpecial Marine WarningLWX2 hr
Jun 21, 2:32 PM EDTSpecial Marine WarningLWX43 min
Jun 21, 2:35 PM EDTSevere Thunderstorm WarningLWXCulpeper, Madison, Rappahannock40 min
Jun 21, 2:54 PM EDTSevere Thunderstorm WarningLWXFairfax, Fauquier, Loudoun, Prince William34 min
Jun 21, 2:58 PM EDTSevere Thunderstorm WarningLWXAlbemarle, City of Charlottesville47 min
Jun 21, 3:02 PM EDTSevere Thunderstorm WarningLWXFauquier15 min
Jun 21, 3:06 PM EDTSpecial Marine WarningLWX84 min
Jun 21, 3:17 PM EDTSevere Thunderstorm WarningLWXFauquier, Prince William13 min
Jun 21, 3:27 PM EDTSevere Thunderstorm WarningLWXFairfax, Loudoun, Prince William, City of Alexandria, City of Fairfax, City of Manassas and 1 more48 min
Jun 21, 3:31 PM EDTSpecial Marine WarningLWX119 min
Jun 21, 3:32 PM EDTSpecial Marine WarningLWX118 min
Jun 21, 3:40 PM EDTSevere Thunderstorm WarningLWXAlbemarle, City of Charlottesville20 min
Jun 21, 3:51 PM EDTSevere Thunderstorm WarningLWXPage, Rockingham, Shenandoah39 min
Jun 21, 4:15 PM EDTSpecial Marine WarningLWX2 hr
Jun 21, 4:23 PM EDTSevere Thunderstorm WarningLWXMadison, Page, Rappahannock, Shenandoah28 min
Jun 21, 4:31 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick, Loudoun, City of Winchester29 min
Jun 21, 4:43 PM EDTSevere Thunderstorm WarningLWXLoudoun36 min
Jun 21, 4:49 PM EDTAreal Flood WarningLWXMadison, Page, Rappahannock, Rockingham, Shenandoah6 hr
Jun 21, 4:50 PM EDTSevere Thunderstorm WarningLWXCulpeper, Madison, Rappahannock26 min
Jun 21, 4:53 PM EDTSevere Thunderstorm WarningLWXFairfax, Fauquier, Loudoun, Prince William52 min
Jun 21, 4:57 PM EDTSevere Thunderstorm WarningLWXLoudoun48 min
Jun 21, 5:10 PM EDTSpecial Marine WarningLWX95 min
Jun 21, 5:31 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church44 min
Jun 21, 5:44 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick46 min
Jun 21, 5:51 PM EDTFlash Flood WarningLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church3 hr
Jun 21, 6:11 PM EDTSevere Thunderstorm WarningLWXLoudoun49 min
Jun 21, 6:15 PM EDTSpecial Marine WarningLWX2 hr
Jun 21, 6:36 PM EDTSpecial Marine WarningLWX84 min
Jun 21, 7:04 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, City of Alexandria, City of Falls Church14 min

Nearby

Flash Flood Warnings in Virginia, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.